On the functional equation of the secondary zeta-functions. (Short Communication).
Aequationes mathematicae, Tome 12 (1975), pp. 315-317
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1975__12_136517,
author = {I.C. Chakravartty},
title = {On the functional equation of the secondary zeta-functions. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {315--317},
year = {1975},
volume = {12},
url = {http://geodesic.mathdoc.fr/item/AM2_1975__12_136517/}
}
I.C. Chakravartty. On the functional equation of the secondary zeta-functions. (Short Communication).. Aequationes mathematicae, Tome 12 (1975), pp. 315-317. http://geodesic.mathdoc.fr/item/AM2_1975__12_136517/